I am a 61 year old woman. I'm 5'6" and weigh 195 lbs. I am in basically good health. I take Cozaar, Clonidine, Zoloft and Fosamax.
My problem has been going on for about 5 days now. It's very difficult to describe but I will try.
I "hear" and "feel" a buzzing in my head. It feels like electricity is running through my brain. I know the brain does have electricity, but this has never happened to me before. Sometimes I get a little light headed. Yesterday I noticed that if I close my eyes, it goes away. Sometimes it stays away for a while, but other times it stays until I close my eyes again.
I have not changed any medications and was just at the doctor for an annual checkup about 2 months ago.
How are you?
It is possible that your symptoms are due to Zoloft. Zoloft can cause light headedness and dizziness in some people.
Please discuss this with your treating doctor as soon as possible as you may need dose adjustment.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.